# SDR 08FDEA03773

- Difficulty date: September 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655452533
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCIBE MARKS IN FUSELAGE SKIN FROM STA 690 TO 720D STR 19L TO 19R.  CUTOUT DAMAGED SKIN DIMS 50 1/4" BY 33 1/4".  FABRICATED NEW SKIN SECTION FROM 2024-T3 .063 PO NR 8204312.  FABRICATED REPAIR STRAP AND FABRICATED 2 SHIMS.  INSTALLED REPAIR PARTS AT BS 690-720D BETWEEN STR 25L TO 25R IAW SRM 53-30-3 FIG 12.
